Skip to main content

Research Repository

Advanced Search

Fusion asymptotics for Liouville correlation functions

Baverez, Guillaume; Wong, Mo Dick


Guillaume Baverez


In [DKRV17a], David-Kupiainen-Rhodes-Vargas introduced a probabilistic framework based on the Gaussian Free Field and Gaussian Multiplicative Chaos in order to make sense rigorously of the path integral approach to Liouville Conformal Field Theory (LCFT). We use this setting to compute fusion estimates for the four-point correlation function on the Riemann sphere, and find that it is consistent with predictions from the framework of theoretical physics known as the conformal bootstrap. This result fits naturally into the famous KPZ conjecture [KPZ88] which relates the four-point function to the expected density of points around the root of a large random planar map weighted by some statistical mechanics model. From a purely probabilistic point of view, we give non-trivial results on negative moments of GMC. We give exact formulae based on the DOZZ formula in the Liouville case and asymptotic behaviours in the other cases, with a probabilistic representation of the limit. Finally, we show how to extend our results to boundary LCFT, treating the cases of the fusion of two boundary or bulk insertions as well as the absorption of a bulk insertion on the boundary.


Baverez, G., & Wong, M. D. (in press). Fusion asymptotics for Liouville correlation functions. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 60(1),

Journal Article Type Article
Acceptance Date Mar 4, 2024
Deposit Date May 15, 2024
Journal Annales de l'Institut Henri Poincaré, Probabilités et Statistiques
Print ISSN 0246-0203
Publisher Institute Henri Poincaré
Peer Reviewed Peer Reviewed
Volume 60
Issue 1
Public URL